# SDR SWAA2022020257983

- Difficulty date: January 3, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Plate
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH BACKUP PLATES ON PANEL 621VB HAVE ELONGATED FASTENER HOLES. ROUGH-CUT 2EA NEW BACKUP PLATES,  TRIMMED TO SIZE,  LOCATED,  DRILLED,  AND UPSIZED FASTENER HOLES IAW SRM 51-30-01-0G-0 PAR 8A(6-8) & DWG 116A9103.  ] PLATES WERE SENT TO OSS FOR ANODIZING. APPLIED AND CURED PRIMER TO BOTH BACKING PLATES IAW DRAWING 116A9103 & AMM 51-21-72-370-804 PARA 5.E.  INSTALLED NEW BACKING PLATES TO PANEL IAW SRM 51-40-02-0G-0 PARA 4.B. PLATES WERE INSTALLED ALSO IAW DRAWING 116A9110 SHEET SHEET 2.
